We report the case of a 62-year-old woman who developed a withdrawal syndrome after using a standard 1.5-mg transdermal scopolamine (TDS) patch behind the ear to prevent motion sickness during sailing. The patient, who had used TDS occasionally for years without significant adverse effects, more recently, having worn a patch continuously for 7 days, approximately 24 to 36 hours after removing the patch developed dizziness, nausea, sweating, fatigue, and drowsiness. All symptoms disappeared without therapy in about 2 days. Approximately 1 year after the first episode, though, a very similar, more severe disabling reaction developed on 2 occasions. Drowsiness and malaise were accompanied by severe asthenia, orthostatic sweating, inability to stand, and hypotension. All clinical tests (electrocardiogram; spirometry; blood cell count; plasma levels of cortisol, sodium, and potassium; and liver and kidney function tests) were negative, and symptoms disappeared slowly, after several days. Although we are certain that scopolamine was responsible for the symptoms, we are less clear as to the nature of the disorder. The effects being more severe after a more prolonged use of the TDS patch, the increase in severity each successive time, and the time lag between removing the patch and appearance of symptoms all indicated a withdrawal syndrome for which several mechanisms may be suggested.